# SDR 2020FA0000399

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: General aviation
- Aircraft: N842BP
- Make and model: Snias AS350B2
- Aircraft serial: 2037
- Aircraft time: 14,868 hours, 39,936 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,250 hours, 7,884 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Rod End
- Part number: 350A57105300
- Condition: Worn
- Location: Engine Control
- Component: Ball Joint, Airbus
- Component part number: ASNA00190961
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

THERE HAVE BEEN TWO INSTANCES WITH CBP AIRCRAFT IN WHICH THE ENGINE CONTROL ROD-END (FUEL FLOW L’HOTELLIER END FITTING AND BALL JOINT) DISENGAGED AT THE HMU LEVER DURING ENGINE OPERATIONS.  THIS INCIDENT OCCURRED WITH N842BP.
